# SDR SIMA20141101009

- Difficulty date: November 1, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 40,053 hours, 33,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 EMER LIGHT STRIP BROKE.  R & R LT NR 4 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC BOW 169909 FOR OPERATIONS CHECK.
